# SDR SIMA20170118003

- Difficulty date: January 18, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,686 hours, 22,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: CC670332712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR HAS A 1/8" CRACK BY LOWER AFT CUTOUT FOR 211AL. REPAIRED FWD EQUIPMENT BAY FLOOR IAW ETN CR-53-099.
